# SDR SWAA2023050117997

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR PANEL 551GB WIGGLE FITTING CRACKED INB OF FLAP TRACK NO-3 MKD DPT<[01] REMOVED AND REPLACED L/W REAR SPAR PANEL 551GB WIGGLE FITTING CRACKED INB OF FLAP TRACK NO-3 AS PER SRM 51-40-02-0G-0.;[02] CORRECTION TO STEP 1; REMOVED AND REPLACED L/W REAR SPAR PANEL 551GB WIGGLE FITTING CRACKED INB OF FLAP TRACK NO-3 AS PER SRM 51-40-02-0G-0 AND DWG 115A2001.;[03] VERIFIED WIGGLE FITTING REPLACEMENT
